# SDR DALA2025032002105

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,509 hours, 31,917 cycles
- Engine: Cfmint CFM565A5
- Engine time: 59,472 hours, 30,218 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061532
- Part serial: WYG96365
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3136 -DIV- DIVERTED TO PHL DUE TO RIGHT ENGINE COMPRESSOR STALL. ENGINE THROTTLE WAS NOT PULLED BACK AND ENGINE RESUMED NORMAL POWER.  COMPLETED REQUIRED BOROSCOPE WITH NO ABNORMALITIES FOUND AND REPLACED HMU. (LP: 6826498)
